# SDR TWAA9912102

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- System (JASC): 3350 · Emergency Lighting
- Part: Power Strip
- Part number: 59128
- Condition: Inop
- Location: Row 7-15&28
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND EGRESS LIGHTS INOP AT ROW 7-15 AND 28 AFT.  REPLACED POWER LIGHT STRIP.  AC-12  STL  7-17-99.
